# SDR USAASB03184

- Difficulty date: October 16, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AISLE EMERGENCY LIGHTS AT SEAT 22L INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT SEAT 22L.  OPERATIONAL CHECK GOOD.  (M)
